I have taken Adderall on and off my whole life. My doctor prescribed me 10mg of XR I normal take this for about a month and then will jump to 20mg. I just went back on it and I am experiencing insomnia side effects... I take it every morning at 8:00am on the dot never abuse it. I eat normal maybe a bit less, drink a glass of water a night before bed. unfortunately, not taking it isn’t an option for me as it helps greatly. Any suggestions would be greatly appreciated..
As a health care professional and someone who takes Adderall I would suggest a few options. First option, have you tried short acting 20mg tabs? You could see about 20mg Adderall IR BiD (2 times per day). This way you can control how you take it and when (7am and 1200pm). It should wear off by 6 pm. I changed to Short acting for that exact reason. If that doesn't work for you, try seeing if your doctor could switch you to Vyvanzes XR, because maybe a different C-ll simulate will works better for you (as different meds work different will different people). Of course I don't now your insurance, but last you could try asking your doc to try 15mg Adderall XR daily? 20mg might be lingering due to your dose being too high? I hope this helps, but please respond back again, if you need more help.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.